# SDR CALA0300087

- Difficulty date: March 4, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 12,524 hours, 4,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064001
- Part serial: 38485
- Condition: Burned
- Location: Rt Ac Pack
- Part time: 12,524 hours, 4,383 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT'S REPORTED SMOKE AND A BURNED RUBBER ODOR IN FORWARD CABIN ON LANDING AT EWR.  THE SMOKE CLEARED QUICKLY.  MAINTENANCE FOUND THE RT ACM AT FAULT.  THE RT ACM WAS REMOVED AND REPLACED IAW MM 21-51-04.  OPERATIONAL CHECKS WERE GOOD.
